MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926028220
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Myocardial Infarction (1969); Obstruction/Occlusion (2422)
Date of Event 12/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.It is indicated that the device will not be returned for evaluation.If there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
(b)(4) clinical study.It was reported that myocardial infarction (mi) and jailing occurred.In (b)(6) 2016, the patient¿s qualifying condition was unstable angina and the patient was referred for cardiac catheterization.Subsequently, index procedure was performed.The target lesion as located in the mid left anterior descending artery with 75% stenosis and was 15mm long with reference vessel diameter of 2.50mm.The lesion was treated with pre-dilatation and placement of a 2.25 x 28 synergy ii drug-eluting stent, with 0% residual stenosis.One day post procedure, the patient was discharged on dual antiplatelet therapy.In (b)(6) 2017, the patient presented to emergency room via emergency medical services with the chief complaint of nausea, vomiting and weakness.The patient had a lower back pain for which the patient took acetaminophen / hydrocodone on an empty stomach and became nauseated with an episode of vomiting with generalized weakness.The patient denied chest pain or shortness of breath.The patient¿s ecg (electrocardiogram) revealed atrial paced rhythm with prolonged atrioventricular (av) conduction and left bundle branch block.The patient¿s cardiac enzymes were found to be mildly elevated (peak troponin i: 0.126 ng/ml, uln: 0.045 ng/ml) consistent with protocol definition of mi and the patient was hospitalized with the diagnosis of non-st-elevation myocardial infarction (nstemi) and heparin bolus and drip was started.Subsequently, the subject¿s troponin level seems to be markedly elevated (peak troponin i: 13.500 ng/ml, uln: 0.045 ng/ml) and the subject was referred for cardiac catheterization.The patient¿s coronary angiography revealed 50% proximal fibrotic stenosis at the proximal edge, patent mid study stent; 90% ostial diagonal 1 stenosis jailed by study stent, jailed 90% ostial diagonal 2 stenosis.Since the patient did not have any preceding angina symptoms, medical treatment was recommended.After four days, the patient was discharged on dual antiplatelet therapy.

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7259308
Report Number2134265-2018-00802
Device Sequence Number868963
Product Code NIQ
UDI-Device Identifier08714729840268
UDI-Public08714729840268
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/07/2017
Device Model NumberH7493926028220
Device Catalogue Number39260-2822
Device Lot Number0019482223
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2018
Initial Report FDA Received Date02/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age86 YR